# SDR DALA2021120807570

- Difficulty date: December 7, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 26,128 hours, 9,949 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, C

## Discrepancy

SHIP 3806 -ATO/TIRE- DUE TO RIGHT NLG TIRE FAILURE @ 120 KTS. CORRECTIVE ACTION: MAINTENANCE FOUND RIGHT NOSE LANDING GEAR TIRE DAMAGED AND LEFT NLG TIRE FLAT. REMOVED AND REPLACED LEFT AND RIGHT NLG TIRES PER B737 AMM 32-45.
